Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 27, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Mar 5, 2008, 3:00 AM MST for 4 counties in Arizona; Imperial County, Riverside County, San Bernardino County, California. It took effect at Mar 5, 2008, 10:22 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2008, 3:00 AM MST (10:00 UTC)
- In effect from
- Mar 5, 2008, 10:22 AM MST
- Expired
- Mar 5, 2008, 9:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The Yuma radar (KYUX), 118 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 051000 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 300 AM MST WED MAR 5 2008 CAZ230-051100- /O.CAN.KPSR.FW.A.0004.080305T2200Z-080306T0400Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 200 AM PST WED MAR 5 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE FIRE WEATHER WATCH FOR JOSHUA TREE NATIONAL PARK. A STRONG WEATHER DISTURBANCE AND ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA EARLY THIS AFTERNOON AND EVENING. HOWEVER...THE STRONGEST NORTHERLY WIND WITH THIS SYSTEM IS EXPECTED TO IMPACT AREAS TO THE EAST OF JOSHUA TREE NATIONAL PARK...INCLUDING THE LOWER COLORADO RIVER VALLEY AND THE LOWER DESERTS ACROSS SOUTHEAST CALIFORNIA. IN ADDITION...RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 15 PERCENT. THEREFORE...HAZARDOUS FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED. $$ AZZ131-CAZ231-232-052200- /O.UPG.KPSR.FW.A.0004.080305T2200Z-080306T0400Z/ /O.NEW.KPSR.FW.W.0027.080305T2000Z-080306T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 300 AM MST WED MAR 5 2008 /200 AM PST WED MAR 5 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM MST /NOON PST/ THIS AFTERNOON TO 9 PM MST /8 PM PST/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST CALIFORNIA DESERTS DUE TO STRONG WIND...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM MST /NOON PST/ THIS AFTERNOON TO 9 PM MST /8 PM PST/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG WEATHER DISTURBANCE AND ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA EARLY THIS AFTERNOON AND EVENING. STRONG NORTHERLY WIND AND A VERY DRY AIRMASS WILL OCCUR IN THE WAKE OF THE FRONTAL PASSAGE. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH WITH GUSTS NEAR 40 MPH CAN BE EXPECTED ALONG THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST CALIFORNIA DESERTS. IN ADDITION...RELATIVE HUMIDITY VALUES WILL DROP WELL BELOW 15 PERCENT. STRONG NORTHERLY WIND...COMBINED WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL RESULT IN WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ P ROGERS/DG
3 follow-up statements
000 WWUS85 KPSR 051745 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1022 AM MST WED MAR 5 2008 AZZ132-060400- /O.EXB.KPSR.FW.W.0027.080305T1722Z-080306T0400Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 1022 AM MST WED MAR 5 2008 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MST THIS EVENING FOR THE SOUTHWEST ARIZONA DESERTS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING FOR THE SOUTHWEST ARIZONA DESERTS OF LA PAZ AND YUMA COUNTIES...DUE TO STRONG WINDS...LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER. A STRONG WEATHER DISTURBANCE AND ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS SOUTHWEST ARIZONA TODAY AND THIS EVENING. STRONG NORTHERLY WINDS AND A VERY DRY AIRMASS ARE EXPECTED WITH SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH AND GUSTS NEAR 40 MPH. IN ADDITION ...RELATIVE HUMIDITY VALUES WILL DROP WELL BELOW 15 PERCENT. STRONG NORTHERLY WIND ...COMBINED WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL RESULT IN WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ131-CAZ231-232-060400- /O.EXT.KPSR.FW.W.0027.080305T1722Z-080306T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 1022 AM MST WED MAR 5 2008 /922 AM PST WED MAR 5 2008/ ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST CALIFORNIA DESERTS DUE TO STRONG WIND AND LOW RELATIVE HUMIDITY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS EVENING. WINDS ASSOCIATED WITH A STRONG WEATHER DISTURBANCE AND SURFACE COLD FRONT HAVE PICKED UP A BIT EARLIER THAN EXPECTED...AND THE RED FLAG WARNING IS NOW IN EFFECT...AND WILL CONTINUE THROUGH 9 PM MST /8PM PST THIS EVENING. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED ALONG THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST CALIFORNIA DESERTS TODAY INTO THE EVENING HOURS. IN ADDITION...RELATIVE HUMIDITY VALUES WILL DROP WELL BELOW 15 PERCENT. STRONG NORTHERLY WIND...COMBINED WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL RESULT IN WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ WANEK
000 WWUS85 KPSR 051946 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1246 PM MST WED MAR 5 2008 CAZ230-060400- /O.EXA.KPSR.FW.W.0027.000000T0000Z-080306T0400Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 1146 AM PST WED MAR 5 2008 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING FOR JOSHUA TREE NATIONAL PARK IN SOUTHEAST CALIFORNIA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING...FOR JOSHUA TREE NATIONAL PARK IN SOUTHEAST CALIFORNIA. STRONG GUSTY NORTHERLY WINDS IN EXCESS OF 35 MPH...COMBINED WITH LOW RELATIVE HUMIDITY...WILL RESULT IN WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS OVER JOSHUA TREE NATIONAL PARK IN SOUTHEAST CALIFORNIA. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ131-132-CAZ231-232-060400- /O.CON.KPSR.FW.W.0027.000000T0000Z-080306T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 1246 PM MST WED MAR 5 2008 /1146 AM PST WED MAR 5 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS EVENING FOR THE SOUTHWEST ARIZONA DESERTS...THE LOWER COLORADO RIVER VALLEY...AND THE SOUTHEAST CALIFORNIA DESERTS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS EVENING FOR THE SOUTHWEST ARIZONA DESERTS...THE LOWER COLORADO RIVER VALLEY...AND THE SOUTHEAST CALIFORNIA DESERTS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED OVER THE SOUTHWEST ARIZONA DESERTS...ALONG THE LOWER COLORADO RIVER VALLEY...AND OVER THE SOUTHEAST CALIFORNIA DESERTS THROUGH THE EVENING HOURS. IN ADDITION... RELATIVE HUMIDITY VALUES WILL CONTINUE TO DROP...FALLING WELL BELOW 15 PERCENT. STRONG NORTHERLY WIND...COMBINED WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL RESULT IN WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ WANEK
000 WWUS85 KPSR 060400 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 900 PM MST WED MAR 5 2008 AZZ131-132-CAZ230>232-060500- /O.EXP.KPSR.FW.W.0027.000000T0000Z-080306T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 900 PM MST WED MAR 5 2008 /800 PM PST WED MAR 5 2008/ ...RED FLAG WARNING WILL EXPIRE AT 9 PM MST /8 PM PST/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MST /8 PM PST/ THIS EVENING. RELATIVE HUMIDITIES WERE SLOW TO RECOVER AND WERE MOSTLY LESS THAN 15 PERCENT LATE THIS EVENING...BUT THEY WERE EXPECTED TO RISE ABOVE CRITICAL VALUES LATER TONIGHT. AND...WINDS HAD DECREASED SUBSTANTIALLY ACROSS THE AREA SINCE SUNSET AND HAD FALLEN BELOW CRITICAL FIRE WEATHER THRESHOLDS. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE ON SCHEDULE THIS EVENING. $$ ESTLE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 4, 9:35 PM MST, 5 hours 25 minutes earlier.
Area forecast discussion, Mar 4, 9:35 PM MST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
935 PM MST TUE MAR 4 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
MOSTLY CLEAR SKIES WITH CONTINUED MILD OVERNIGHT LOWS ARE EXPECTED
INTO WEDNESDAY. A DRY LOW PRESSURE SYSTEM AND ITS ASSOCIATED WEAK
COLD FRONT WILL SWING THROUGH ARIZONA WEDNESDAY AFTERNOON AND
OVERNIGHT...FOR BREEZY CONDITIONS AND SLIGHTLY COOLER DAYTIME
TEMPERATURES THROUGH THURSDAY. HIGH PRESSURE WILL RETURN TO THE
REGION FRIDAY...FOR CONTINUED DRY WEATHER AND A WARMING TREND OVER
THE WEEKEND. ABOVE NORMAL TEMPERATURES ARE LIKELY LATE IN THE
WEEKEND THROUGH MONDAY...WITH DAYTIME HIGHS IN THE 80S OVER MUCH OF
THE LOWER DESERT.
&&
.SHORT TERM...
TONIGHT THROUGH FRIDAY
935 PM MST TUE MAR 4 2008
VERY QUIET WX AROUND THE PHX CWA THIS EVENING...WITH A DRY NWLY FLOW
ALOFT IN PLACE OVER THE REGION. BAND OF CIFM CLOUDINESS PUSH THRU
SRN AZ AT PRESENT...BUT RATHER CLEAR UPSTREAM.
00Z MODEL DATA SHOW YET ANOTHER TROUGH CARVING OUT OVER THE WRN
STATES THIS EVENING. THIS SYSTEM WILL BE GRAZING BY AZ...WITH LITTLE
IF ANY APPRECIABLE MOISTURE. HOWEVER...NICE COLD FRONT WILL BE
PUSHING SWD DURING THE DAY ON WEDNESDAY...LIKELY PASSING THRU THE
GREATER PHX AREA SOMETIME AFTER 00Z THU. PRESSURE GRADIENTS WILL BE
QUITE TIGHT ALONG AND BEHIND THE FRONT...WITH GUSTY N WINDS STILL
LIKELY DOWN THE CO RIVER AND IN SE CA AS EARLY AS WED AFTERNOON.
MODELS SUGGEST STRONGEST CORE OF LOW LEVEL WINDS WILL BE PUSHING
THRU THE RIVER AFTER 00Z...WITH SOME GUSTS POSSIBLY APPROACHING WIND
ADVISORY CRITERIA. LATER SHIFTS WILL NEED TO WATCH OUT FOR THAT
POSSIBILITY. IN THE MEANTIME...CURRENT FIRE WX WATCH STILL APPEARS
REASONABLE...IN LIGHT OF THE ABOVE WIND SPEEDS...AND CONTINUED VERY
DRY LOW LEVEL AMS. CURRENT FORECASTS IN GOOD SHAPE...NO UPDATES
NEEDED THIS EVENING.
PREVIOUS DISCUSSION...
WEDNESDAY...AN UPPER LEVEL TROF OF LOW PRESSURE AND ITS ASSOCIATED
WEAK COLD FRONT WILL MOVE INTO NORTHERN ARIZONA WEDNESDAY
AFTERNOON...BEFORE SWINGING THROUGH THE STATE OVERNIGHT WED INTO
THU. THIS IS A RELATIVELY DRY SYSTEM...CERTAINLY FOR OUR CWA...WITH
THE MAIN IMPACT ONCE AGAIN BEING WINDS. BREEZY TO LOCALLY WINDY
CONDITIONS ARE EXPECTED WED AFTERNOON INTO THE EVENING HOURS...AS
THE COLD POOL ASSOCIATED WITH THIS SYSTEM MOVES THROUGH UT AND SERN
AZ FOR AN INCREASING GRADIENT WIND. DOESNT LOOK LIKE WINDS WILL BE
ELEVATED ENOUGH TO WARRANT A WIND ADVISORY...BUT CERTAINLY 15 TO 25
MPH RANGE WITH GUSTS TO 35 MPH...ARE EXPECTED BETWEEN 22 AND 04 UTC
(3PM TO 9PM MST) FROM THE CO RIVER VALLEY WESTWARD. WITH THE DRY AIR
CURRENTLY IN PLACE...AND EVEN DRIER AIR EXPECTED TO FILTER IN ON THE
BACK SIDE OF THIS SYSTEM...WE CAN EXPECT SURFACE DEW POINTS TO LOWER
INTO THE LOW TEENS. THE DRY AIR COUPLED WITH BREEZY CONDITIONS WED
AFTERNOON AND EARLY EVENING COULD LEAD TO HAZARDOUS FIRE WEATHER
CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE LOWER CO RIVER
VALLEY WESTWARD FOR WED AFTERNOON/EVENING (SEE PRODUCTS FWFPSR AND
RFWPSR FOR MORE DETAILS).
THURSDAY...THE COOLEST TEMPS WILL RE REALIZED THURSDAY...WITH
S-CNTRL AZ DESERTS HIGHS LOWERING TO THE UPPER 60S TO NEAR 70...A
BIT WARMER OUT WEST WHERE THERES A GREATER DEGREE OF SEPARATION
FROM THE COLD POOL ASSOCIATED WITH THIS SYSTEM. A FEW N/NELY BREEZES
CAN ALSO BE EXPECTED OVER THE S-CNTRL AZ DESERTS AND HIGHER TERRAIN
THURSDAY...BUT WINDS SHOULD REMAIN BELOW CRITICAL FIRE WEATHER
AND/OR WIND ADVISORY THRESHOLDS.
FRIDAY...A WARMING TREND WILL COMMENCE FRIDAY...AS A RIDGE OF
HIGH PRESSURE BUILDS ALONG THE WEST COAST. A GRADUAL WARMING TREND
WITH LIGHT SURFACE WINDS AND SUNNY TO MOSTLY SUNNY SKIES CAN BE
EXPECTED INTO THE WEEKEND.
&&
.LONG TERM...
THURSDAY NIGHT THROUGH MONDAY
405 AM MST TUE MAR 4 2008
GFS/ECMWF AGREE THAT HIGH PRESSURE ALOFT FROM THE EASTERN PACIFIC
WILL MOVE SLOWLY EAST AND BECOME THE DOMINANT WEATHER FEATURE OVER
THE SOUTHWEST UNITED STATES DURING THIS PERIOD. AS A RESULT...EXPECT
A WARMING TREND...WITH TEMPS RISING FROM NEAR-NORMAL LEVELS FRIDAY
TO 4-6 DEGREES ABOVE NORMAL BY SUNDAY-MONDAY. WEAK LOW-MID LEVEL
PRESSURE GRADIENT SHOULD RESULT IN PREDOMINANTLY LIGHT WINDS. AIR
MASS WILL REMAIN VERY DRY...SO DIURNAL TEMPERATURE RANGE WILL BE
GREATER THAN THE NORM.
&&
.AVIATION...
245 PM MST TUE MAR 4 2008 (2145 UTC MAR 4 2008)
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THROUGH 00Z THU...
INCLUDING KBLH...KYUM...AND KIPL AIRPORTS. MOSTLY CLEAR SKIES AND
LIGHT WIND WILL CONTINUE THROUGH 16Z WED. HOWEVER...A DRY COLD
FRONT WILL APPROACH FROM THE NORTH ABOUT MID DAY WEDNESDAY...LEADING
TO INCREASING AND GUSTY NORTH TO NORTHWEST SURFACE WINDS TO NEAR 28
KNOTS BY 00Z THU.
SOUTH CENTRAL ARIZONA...INCLUDING KPHX...KIWA...KGYR...KSDL
AIRPORTS. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL CONTINUE THROUGH
18Z WED. HOWEVER...A DRY COLD FRONT WILL APPROACH FROM THE NORTH
ABOUT MID DAY WEDNESDAY...LEADING TO INCREASING WEST TO NORTHWEST
SURFACE WINDS GUSTING TO NEAR 15 KNOTS BY 00Z THU.
&&
FIRE WEATHER...
245 PM MST TUE MAR 4 2008
...FIRE WEATHER WATCH POSTED FOR THE COLORADO RIVER AND PORTIONS OF
SOUTHEAST CALIFORNIA AND FAR SOUTHWEST ARIZONA...CA FIRE WEATHER
ZONES 230...231...AND 232...AND AZ FIRE WEATHER ZONES 131...FOR LATE
WEDNESDAY AFTERNOON AND EVENING...
ANOTHER DRY COLD FRONT WILL APPROACH THE REGION BY MID DAY
WEDNESDAY...THEN SWEEP THROUGH THE AREA WEDNESDAY EVENING. AS A
RESULT...INCREASING NORTH TO NORTHWEST WINDS ARE EXPECTED WEDNESDAY
AFTERNOON...WITH SUSTAINED WINDS OF 20 MPH WITH GUSTS TO NEAR 35 MPH
BY 5 PM PST...PARTICULARLY DOWN THE COLORADO RIVER AND OVER JOSHUA
TREE NATIONAL PARK THROUGH 8 PM PST. RELATIVE HUMIDITIES LATE
WEDNESDAY AFTERNOON AND EVENING WILL FALL INTO THE 8 TO 13 PERCENT
RANGE.
ON THURSDAY...BREEZY NORTH WINDS OF 15 TO 20 MPH...ALONG WITH
HUMIDITIES OF 10 TO 15 PERCENT...WILL DEVELOP THURSDAY AFTERNOON AND
EVENING. CLEAR SKIES ARE ALSO FORECAST.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR AZZ131.
CA...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR CAZ230>232.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
SHORT TERM...ESTLE/WANEK
LONG TERM...DG
AVIATION...VASQUEZ
FIRE WX...VASQUEZThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 10:18 AM MST | Wind Advisory | PSR | 11 hr |
Nearby
Red Flag Warnings in Arizona, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.